# SDR MWEA00407

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 5915565133
- Condition: Cracked
- Location: Ventral Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR HAS CRACKS IN THE PAN, FITTING, AND ATTACH ANGLE INSIDE AT UPPER INNER DOOR STOP.  MAINTENANCE FABRICATED AND INSTALLED PAN, TEE, AND ANGLE.
